HgHup and stomach pains
- 03-25-2010, 07:55 PM
HgHup and stomach pains
Have been on hghup with usp's prime for nearly 2 weeks now and in the past week or so i've been having extreme stomach discomfort. It's not gas and i'm not emptying my bowels every 2 minutes so i'm at a loss. Has anyone else experienced this?
I'm not sure if it's the prime or the hghup, but i take prime during the day and hghup before bed and the stomach pains start when i wake. I haven't changed any other apect of my diet or lifestyle or added any other supps apart from the prime and hghup.
At the risk of posting the same thread twice i'll wait a while before posting the same question on the usp forum
- 03-25-2010, 10:32 PM
- 03-26-2010, 09:03 AM
03-26-2010, 06:56 PM
04-02-2010, 05:00 AM
no i wasn't getting sick. pains seem to have disappeared. Must've been my body adjusting to the new supplements.
thanks for the concerns anyway
04-02-2010, 06:48 PM
04-08-2010, 09:23 AM
its not because your bulimic is it
toes-on-the-nose.blogspot.com Deployed blogging
04-08-2010, 06:08 PM
i'm not bulimic, i'm semibulimic - i got the eating part down to a tee, just don't do the throwing up...................... think about it.
04-08-2010, 08:20 PM
04-08-2010, 08:25 PM
04-25-2010, 09:24 PM
Bump on this one, as I've been noticing the same thing. Not hunger pains, nausea, sickness or anything like that, but like a constriction or tightness around the intestine area. I had the same feeling while taking Voltaren. It's nowhere near enough to stop me hitting the gym, but discomfort nonetheless.
04-26-2010, 03:40 PM
04-26-2010, 05:18 PM
Good to hear it went away, hate to drop it now, seems the sleep benefits are just kicking in. Been taking 5 per day for 2 weeks so far, body weight is up, lifts are up, fat the same (bulking = eating like crazy), but thats to be expected while I'm stacking with the One......
Did you have the same syptoms that I described?
04-26-2010, 06:29 PM
04-27-2010, 05:19 PM
Only posted in here because I'm taking the same supp, and having the same feeling (which is what I meant by issues), plus it's in my sig that I'm using the One....
In no way was I bashing the product, I'm just looking for answers, and was hoping I could narrow down my search in this thread. You're correct tho, it could be anything.
04-27-2010, 06:15 PM
I didn't imply that you were "bashing the product". As I said, "It could just be an amalgamation of everything that you are using and doing that is causing you to feel like this."
Dirk (aka rms80) may be the best person to talk to about this "issue" - then you can be specific about everything you're using and have been using, etc.
04-28-2010, 12:58 AM
Similar Forum Threads
- By WilteredFire in forum LG SciencesReplies: 6Last Post: 08-16-2010, 02:56 PM
- By tat2snlifting in forum AnabolicsReplies: 7Last Post: 04-14-2009, 09:47 AM
- By tom1234 in forum AnabolicsReplies: 6Last Post: 09-19-2008, 06:02 AM
- By Minus83 in forum Weight LossReplies: 6Last Post: 04-26-2006, 01:58 AM